# SDR MASA2013070652319

- Difficulty date: July 6, 2013
- Submitted: July 7, 2013
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 23,842 hours, 19,353 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Condition: Faulted
- Location: Anti-Skid Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OTBD GROUND SPOILER FAULT STATUS MESSAGE.  MX REPLACED ANTI-SKID CONTROL UNIT.
